# SDR COMA2011040850032

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Fuselage
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD IS CRACKED AT THE PARKING BRAKE CABLE CUTOUT.  REPAIRED FS 202 BULKHEAD IAW REO601R53-11-563 REPAIR 2, REV-A, DATED 2011/04/04 AND DEVIATION REO601R-53-11-1968 REV A, DATED 2011/04/06.
